# SDR AALA201505089003

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 5,666 hours, 2,137 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L BOTTLE PRESS ON DOOR ASSIST LOW.  SERVICED THE 2L DOOR ASSIST BOTTLE.
